# SDR SWAA2014032726572

- Difficulty date: March 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 49,267 hours, 28,768 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE PANEL TO ROLLER CASTING WEB ATTACH ANGLE CRACKED.  R & R ANGLE IAW SRM.
